# SDR UALA2011102405763

- Difficulty date: October 23, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,133 hours, 21,672 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: S242N701603
- Part serial: 303
- Condition: Faulty
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS DISPLAY DISTORTED.  OPERATION NORMAL ON ALTERNATE COMPUTER.    REPLACED LEFT EICAS COMPUTER.
